# SDR SWAA2023012592983

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 71,356 hours, 42,140 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE MID SPAN DEFLECTION CONTROL RIB PN 115A6230-14 HAS ELONGATED ATTACHMENT HOLE.<[01] REMOVED AND REPLACED RIB ASSY SRM 51-40-02
